# SDR ASAA0741692

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 36,220 hours, 19,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579531
- Condition: Corroded
- Location: Bs 1125
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET TORQUE BOX OPENING AFT VERTICAL STIFFENER CORRODED AT FASTENER HOLES.  REMOVED CORRODED STIFFENER, FABRICATED AND INSTALLED STIFFENER IAW SRM 51-30-01 AND 51-40-02.
